# SDR 2010F00062

- Difficulty date: March 2, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N229AE
- Make and model: Bell 206L-1
- Aircraft serial: 45256
- Engine: Allsn 250C28B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 206001397101
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN NECK OF PART AT RELIEF HOLE. CRACK IS 0.9" LONG. PART CONNECTS PILOT'S YOKE TO ACFT FLOOR.
